# SDR SIMA2018092606006

- Difficulty date: September 6, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OTBD PCA ATTACHMENT LUG OTBD HAT BUSHING MIGRATED-C/A-REMOVED AND REPLACED RH AILERON PCA FITTING IAW EO EM-27MR-112.
